# SDR DALA2017121208609

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 69,864 hours, 13,546 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 EMERGENCY SEAT LIGHTS OUT BETWEEN ROWS 16-21 LT SIDE.  CORRECTIVE ACTION:  FOUND PLUG OFF AT SEAT 16. CONNECTED PLUG. LIGHTS CK OK AT SEATS 16-21 PER B767 MM REF 33-51-00.  (4103757).
